# SDR AALA20001546

- Difficulty date: September 14, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS FROM ROW 9 TO 16 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SEGMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
